# SDR UALA2013072505228

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 46,794 hours, 9,987 cycles
- Engine: Pwa PW4077
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR LATCH OR LOCK BROKEN.  DOOR DOES NOT WANT TO LOCK FROM INSIDE.  DOOR WILL LOCK FROM OUTSIDE.  ADJUSTED UPPER LOCKING ROD FROM LATCHING MECHANISM. NOW OPS CHECKED GOOD.
